In this paper we address two problems concerning a family of domains M_Ω(μ) ⊂ ℂ^n, called Cartan-Hartogs domains, endowed with a natural Kähler metric g(μ). The first one is determining when the metric g(μ) is extremal (in the sense of Calabi), while the second one studies when the coefficient a 2 in the Engliš expansion of Rawnsley ε-function associated to g(μ) is constant.

CANONICAL METRICS ON CARTAN–HARTOGS DOMAINS / Zedda, Michela. - In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. - ISSN 0219-8878. - 09(2012), pp. 1-13. [10.1142/S0219887812500119]

CANONICAL METRICS ON CARTAN–HARTOGS DOMAINS

ZEDDA, MICHELA
2012

Abstract

In this paper we address two problems concerning a family of domains M_Ω(μ) ⊂ ℂ^n, called Cartan-Hartogs domains, endowed with a natural Kähler metric g(μ). The first one is determining when the metric g(μ) is extremal (in the sense of Calabi), while the second one studies when the coefficient a 2 in the Engliš expansion of Rawnsley ε-function associated to g(μ) is constant.
CANONICAL METRICS ON CARTAN–HARTOGS DOMAINS / Zedda, Michela. - In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. - ISSN 0219-8878. - 09(2012), pp. 1-13. [10.1142/S0219887812500119]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2838528
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 20
  • ???jsp.display-item.citation.isi??? 21
social impact